# SDR CALA2023041001074

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737-8
- Aircraft serial: 28775
- Aircraft time: 75,869 hours, 27,523 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 141A3816
- Condition: Cracked
- Location: Lh Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETE REQUIRED SFR FOR WINDOW REPAIR ON L/H WINDOW FRAME DUE TO CRACK LOCATED AT THE TOP UNDER MOD (REF: AAR NR 99959435) EA 5310-04554 REV B OP 007 REPAIR ACCOMPLISHED FOR CONFIG B REVIEWED AND APPROVED
